# SDR HYIA20200916001

- Difficulty date: September 11, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Tecnam P2012
- Aircraft serial: 016US
- Aircraft time: 31 hours, 15 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold
- Part number: 212282019401R
- Condition: Cracked
- Location: Fuel Distrib
- Part time: 31 hours, 15 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED DURING TAXI IN FUEL SMELL IN COCKPIT AND ON NACELLE.  MAINTENANCE INSPECTED AND FOUND A CRACK IN THE FUEL DISTRIBUTION MANIFOLD PLUG RECEPTACLE.  REMOVED AND REPLACED THE RIGHT FUEL MANIFOLD ASSEMBLY, WITH NO FURTHER DEFECTS NOTED.
